Illinois Journal of Mathematics

On the dimension of varieties of special divisors, II

R. F. Lax

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 318-324.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050820

Digital Object Identifier
doi:10.1215/ijm/1256050820

Mathematical Reviews number (MathSciNet)
MR0376690

Zentralblatt MATH identifier
0332.32017

Subjects
Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

Lax, R. F. On the dimension of varieties of special divisors, II. Illinois J. Math. 19 (1975), no. 2, 318--324. doi:10.1215/ijm/1256050820. https://projecteuclid.org/euclid.ijm/1256050820


Export citation